# SDR ABXA030223

- Difficulty date: July 22, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BUTT LINE 25 LEFT WAS CORRODED, FS 70 - 260.  REMOVED WEB AND FLOORBOARDS FS 70 - 260, LEFT BUTT LINE 0 - 45 TO FOM.  REMOVED SEAT TRACK SECTION.  FABRICATED SECTION IAW ZANTOP DWG 86302.  ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED SEAT TRACK SECTION IAW ZANTOP DWG 86302.  REINSTALLED WEB AND FLOORBOARDS IAW DC-8 SRM 51-3-0.
